# SDR ASOA02264

- Difficulty date: May 9, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4336 - DURING GROUND INSPECTION IN ATL, THE FORWARD STRIP OF EMERGENCY FLOOR LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE FOR THE FORWARD SECTION OF EMERGENCY STRIP LIGHTING.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
